International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Downloads: 149

Research Paper | Mathematics | Brazil | Volume 7 Issue 3, March 2018


A Computational Algorithm for the Numerical Integration of a Function of One or More Variables

Alexandre Cesar Balbino Barbosa Filho [2]


Abstract: The objective of the study is to present a computational algorithm for the numerical calculation of integrals of a function with any amount of variables, with defined lower and upper limits of integration for its variables. The method find the integral value for functions of any dimensions and comprises of an algorithm that is kind of a modified version of a Monte Carlo method for numerical integration, but utilizes more other concepts and structure. The algorithm generates organized points in the Euclidian space towards the function, for increasing the accuracy of the results. The results shown the high efficiency of the method through calculated errors compared to analytical values, and also show the linked algorithms execution time to its functions.


Keywords: Integral, Numerical integration, Mathematical programming, Computational algorithm


Edition: Volume 7 Issue 3, March 2018,


Pages: 923 - 928


How to Download this Article?

Type your Email Address Below, Click Anywhere Outside the Box, That will Activate the Download Button




How to Cite this Article?

Alexandre Cesar Balbino Barbosa Filho, "A Computational Algorithm for the Numerical Integration of a Function of One or More Variables", International Journal of Science and Research (IJSR), Volume 7 Issue 3, March 2018, pp. 923-928, https://www.ijsr.net/get_abstract.php?paper_id=ART2018801



Similar Articles with Keyword 'Integral'

Downloads: 0

Student Project, Mathematics, Saudi Arabia, Volume 11 Issue 10, October 2022

Pages: 439 - 443

Some New Applications of Sumudu Transform for Solution of Linear Volterra Type Integral Equations

Eltaib M Abd Elmohmoud

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article


Top